# SDR AALA20100218TUL01

- Difficulty date: February 18, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 61,245 hours, 31,881 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD INBOARD CORNER OF GROUND SPOILER ACTUATOR CASTING CRACKED.  REMOVED AND REPLACED CASTING PER SRM 57-01-00.
